# SDR FDEA202301290172

- Difficulty date: January 29, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,858 hours, 19,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0418TH
- Condition: None
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE IN THE RED DURING POST  FLIGHT INSP.   INSPECTED L1 DOOR SLIDE AND FOUND WHITE NEEDLE WITHIN THE LIMITS OF GREEN TEMPERATURE COMPENSATED MOVABLE CURSOR REF A300 MM 25-61-20-06-01 STEP 1-C-2-A, ALSO FIG 601. NO MAINTENANCE REQUIRED, ACFT OK TO CONTINUE.  ORIG SUBMISSION DATE: 1/30/2023
